# SDR CA981125086

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1506102101
- Condition: Cracked
- Location: Row 38 K
- Component: 1506100101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND, FOUND PASSENGER WINDOW AT 38K CRACKED, REPLACED.
